MathSciNet Relay Station
MathSciNet bibliographic data
MR1353310 (96g:58157) 58F21 (32G34 34A20 34C05)
Ilʹyashenko, Yuliĭ; Yakovenko, Sergeĭ Double exponential estimate for the number of zeros of complete abelian integrals and rational envelopes of linear ordinary differential equations with an irreducible monodromy group. Invent. Math. 121 (1995), no. 3, 613–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement